Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Polynomial approximations to finitely oscillating functions


Author: William J. Kammerer
Journal: Math. Comp. 15 (1961), 115-119
MSC: Primary 41.15
MathSciNet review: 0123865
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.15

Retrieve articles in all journals with MSC: 41.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1961-0123865-3
PII: S 0025-5718(1961)0123865-3
Article copyright: © Copyright 1961 American Mathematical Society